# SDR AALA996028

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - EMERGENCY FLOOR TRACK LIGHTING FAILED STEP H 1.  REPAIRED PINCHED WIRE IN FLOOR TRACK SYSTEM.  OPS CHECK NORMAL IAW MD-90 MM 20-10-03.  OPS CHECK GOOD IAW C-CHECK CARD 1C-114 STEP H. 1.  (M)
